# SDR DALA201905302793

- Difficulty date: January 24, 2019
- Submitted: May 4, 2019
- Operation: Air carrier
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Part number: 6421000505
- Part serial: 90010
- Condition: Dented
- Location: Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PD: LIPSKIN DENTED.  CA: INSTALLED REPAIR ON LIPSKIN PER SRM 54-10-00 REP 5 REV 59.  THE WORK SPECIFIED IN BLOCK(S) 11/12 ACCOMPLISHED REF OEM CMM 71-11-19 REV 55. INSTALLED REPAIR ON LIPSKIN PER SRM 54-10-00 REP 5 REV 59.  THE WORK SPECIFIED IN BLOCK(S) 11/12 ACCOMPLISHED REF OEM CMM 71-11-19 REV 55.
